# SDR FDEA202309281759

- Difficulty date: September 28, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300*
- Aircraft serial: 761
- Aircraft time: 35,908 hours, 20,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381298920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CROSS BEAM FOUND CORROSION AT FR47 Y-330 TO Y-400 REPLACED THE CROSS BEAM WITH FASTENERS I.A.W A300-600F SRM 51-72-10-001, PAGE.2 & 51-  40-21-001, PARA.6-7, PAGE.7B~50
